Counting rational points over number fields on a singular cubic surface

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)1451-1479
JournalAlgebra & Number Theory
Volume7
Issue number6
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Counting rational points over number fields on a singular cubic surface. / Frei, Christopher.

In: Algebra & Number Theory, Vol. 7, No. 6, 2013, p. 1451-1479.

Research output: Contribution to journalArticleResearchpeer-review

@article{4fa7d72489634ec2b7955a5fd912d741,
title = "Counting rational points over number fields on a singular cubic surface",
author = "Christopher Frei",
year = "2013",
doi = "10.2140/ant.2013.7.1451",
language = "deutsch",
volume = "7",
pages = "1451--1479",
journal = "Algebra & Number Theory",
issn = "1937-0652",
publisher = "Mathematical Sciences Publishers",
number = "6",

}

TY - JOUR

T1 - Counting rational points over number fields on a singular cubic surface

AU - Frei, Christopher

PY - 2013

Y1 - 2013

U2 - 10.2140/ant.2013.7.1451

DO - 10.2140/ant.2013.7.1451

M3 - Artikel

VL - 7

SP - 1451

EP - 1479

JO - Algebra & Number Theory

JF - Algebra & Number Theory

SN - 1937-0652

IS - 6

ER -